SHERP

Structurally Stable Nash Equilibria in Pure Strategies for a Model of Monopolistic Competition

DC Field Value Language
dc.contributor.authorKim, SungHyun-
dc.date.accessioned2009-01-28T01:34:20Z-
dc.date.available2009-01-28T01:34:20Z-
dc.date.issued2001-
dc.identifier.citationSeoul Journal of Economics 14 (No. 4 2001): 429-448en
dc.identifier.issn1225-0279-
dc.identifier.urihttp://hdl.handle.net/10371/1256-
dc.description.abstractA model of monopolistically competitive industry is formulated using the theory of large games. We show that an equilibrium exists for the game and that equilibrium correspondence is upper hemi-continuous. The model's implications are discussed, especially on existence and characteristics of structurally stable equilibria and on the relationship to Kumar and Satterthwaite's (1985) model.-
dc.language.isoenen
dc.publisherSeoul Journal of Economicsen
dc.subjectLarge gamesen
dc.subjectMonopolistic competitionen
dc.subjectContinuityen
dc.subjectStabilityen
dc.titleStructurally Stable Nash Equilibria in Pure Strategies for a Model of Monopolistic Competitionen
dc.typeSNU Journalen
dc.contributor.AlternativeAuthor김승현-
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.14(4) (Winter 2001)
Files in This Item:
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse